# SDR USAA2013121900004

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 59,381 hours, 8,320 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Part number: A5398117400200
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, DURING OPERATIONS CHECK OF ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION, ALL FOUR EACH LIGHTS TEST FAILED TO ILLUMINATE ON THE 21DH & 22DH CONTROL UNITS.  R & R R3 DOOR AFT HEATED SLIDE FITTING, 26DH, IAW A330 AMM 30-46-11-000-801-A & 30-46-11-400-801A. CHECKED ADJUSTMENT OF 26DH HEATED SLIDE FITTING.  ARMED & DISARMED GOOD IAW A330 AMM 52-13-00-820-801-A.
